# SDR 2008UALA02041

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE, FRAME INBOARD FLANGE DENTED AT BS 1400 ABOVE STR 25L.  REPAIRED IAW REO G12301 REV B AND EVA 71401 BY MECH 7762 AND INSP BY QC 177 ON NR 27640. THIS RPR HAS RECEIVED ONLY 1ST STAGE APPROVAL PENDING FATIGUE AND DTA EVALUATION BY BOEING TO SHOW COMPLIANCE WITH 14 CFR 25.571 AND 26.43D. ACFT MUST BE REMOVED FROM SERVICE ON 08APR09 UNLESS A NEW 8100-9 IS ISSUED PRIOR TO THAT DATE SHOWING COMPLIANCE.
